Structural Completeness in Fuzzy Logics

Cintula, Petr; Metcalfe, George (2009). Structural Completeness in Fuzzy Logics. Notre Dame journal of formal logic, 50(2), pp. 153-183. Durham, N.C.: Duke University Press 10.1215/00294527-2009-004

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0029-4527

Publisher:

Duke University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1215/00294527-2009-004

Web of Science ID:

000279001700004

URI:

https://boris.unibe.ch/id/eprint/36819 (FactScience: 206229)

Actions (login required)

Edit item Edit item
Provide Feedback